Hameed Rehman. Profile;

Departments / Programs
  • English AD
  • English IN
  • English PI
  • GFP IT
  • MATH Basic
  • MATH Pure
Contact

Hameed Rehman.
Mathematics Instructor
Centre for Language and Foundation Studies


Name: Hameed Rehman.
Job Title: Mathematics Instructor
College: Centre for Language and Foundation Studies
Email: h.rehman@asu.edu.om
Phone: +96898286722 Ext. 1256


Presently working as a Mathematics Instructor at the Center for Language and Foundation Studies (CLFS). Here I teach Applied & Pure Mathematics. As a priority, I like to teach Calculus & Analytic geometry, Real Analysis & Complex Analysis. Moreover, I like to learn and teach the application of Real-valued functions and Complex valued functions in real life. I believe in the demonstrative and graphical approach towards the solution of Mathematical problems.

 

Field Experience (Summary)
  • More than 18 years of Teaching Experience in well-reputed institutions of Pakistan and Oman.
  • Three years and above as a Radio News Reader/ Translator (Part-time).
  • Taught Calculus and Analytic Geometry, Pakistan Education System.
  • Taught O’ Level Mathematics at School Level, Cambridge University Course.
  • Taught Pre – Calculus Mathematics for Calculus, International 6th – Edition.
  • Taught Introductory Mathematical Analysis, 13th – Edition.
Ph. D (Applied Mathematics 2021), The National University of Malaysia (UKM), Bangi Malaysia.
M. Sc (Mathematics 2002); B. SC (double Math & Physics 1999); University of Peshawar KPK, Pakistan.
B. Ed (Teaching of Math & Physics 2001); University of Peshawar KPK, Pakistan.
D.IT (Diploma in Information Technology 2003), Board of Technical Education Peshawar KPK, Pakistan.
  1. Member of CLFS Academic Board
  2. Member of CLFS Learning and Teaching Committee
  3. Member of CLFS Math Exam Committee
My research interests lie in the areas of coefficient problems, the fractional operator in fractional calculus and its applications, analytic functions, visualization, and graphical analysis of complex functions. During my research (20172021), I have introduced several subclasses of analytic functions with their graphical illustration and developed a couple of fractional operators. The innovative contribution of my work is that in 2018, I put up the idea of an economic model by applying a modified Caputo’s differential operator for suppressing past memory. In my thesis, for the first time, I offered two new theorems for the generalization of a certain analytic function that collaborates with Faber polynomial functions to calculate the n-th coefficient bound for a certain generalized class of Bi-univalent functions. My further special contribution includes the study of a new fractional Integral operator associated with the GK-Mittag-Leffler function and a new differential operator associated with the Miller-Rose sequential differential fractional operator.

 

Some of my research articles are published in reputed International Journals of Mathematics and Mechanics, Balkan Society of Geometers Proceedings, Journals of Geometry and Its ApplicationsJournal of Mathematics and, Journal of Applied Mathematics.

Journal paper

H. Rehman, M. Darus, and J. Salah, Generalizing Certain Analytic functions correlative to the n-th Coefficient of Certain Class of Bi-univalent functions, Journal of Mathematics, vol. 2021, pp. 1-14, Article ID:6621315.


DOI/URL: https://doi.org/10.1155/2021/6621315

H. Rehman, M. Darus, and J. Salah,  Normalization of the generalized K- Mittag-Leffler function and ratio to its sequence of partial sums, in BSG Proceedings, 2018, vol. 25, pp. 78–94.


DOI/URL: http://www.mathem.pub.ro/proc/bsgp-25/K25-re-ZE61.pdf

H. U. Rehman, M. Darus, and J. Salah, Graphing Examples of Starlike and Convex Functions of order β, Appl. Math, vol. 12, no. 3, pp. 509–515, 2018.


DOI/URL: http://www.naturalspublishing.com/files/published/h4yo413nri3p32.pdf

H. U. Rehman, M. Darus, and J. Salah, A note on Caputo’s derivative operator interpretation in economy, Journal of Applied Mathematics, vol. 2018, pp. 1-7Article ID 1260240.


DOI/URL: https://downloads.hindawi.com/journals/jam/2018/1260240.pdf

H. Rehman, M. Darus, and J. Salah, Coefficient properties involving the generalized k-Mittag–Leffler functions, Transylv. J. Math. Mech, vol. 9, pp. 155–164, 2017.


DOI/URL: http://tjmm.edyropress.ro/journal/17090206.pdf

Conference paper

R. Hameed and D. Maslina, The Second Order Hankel Determinant for certain starlike Bi-univalent functions. Presentation Code: Math3, P. 23, Bangi 43600, Selangor Darul Ihsan, Malaysia: Universiti Kebangsaan Malaysia, April 2019.


DOI/URL: http://www.ukm.my/siswazahfst/wp-content/uploads/2019/04/Jadual-Kolokium19-FST.pdf